# SDR UIEA2019030503470

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,919 hours, 21,303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT PACKS SMELL.( INSPECTED VENT SYSTEM AND INLET FOR BOTH LT & RT PACK\S FOR CONTAMINANTS. NONE FOUND OPERATED SYSTEM AND OPERATES NORMAL IAW AMM 21-26-00.     )
